# SDR UHLA2014101400686

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 20,922 hours, 12,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OPENED WHILE DOOR WAS ARMED.  R & R L1 DOOR SLIDE ASSY IAW AMM 25-65-01.
